Why does it take So keep Making Me Ill?

Why does it take Making Me So keep Ill? If I have missed a dose of my effexor / venlafaxine (antidepressant), or take it in the afternoon I feel rea...


Why does it take Making Me So keep Ill?
If I have missed a dose of my effexor / venlafaxine (antidepressant), or take it in the afternoon I feel really sick, I heave sometimes. It drives me crazy! Why is that Best Answer (s):

response from Mina
Have you just started this medicine? Often, anti-depressant and anti-psychotic drugs have serious side effects if you use them for the first time. This is often why doctors start on a lower dose and work your way oben.Übelkeit is a very common side effect of medication, and psychiatric drugs, you can be sure that not within 2 weeks to a month, your body more about the side effects ruhen.Allerdings when. continue on a month, then it’s time to go to your doctor and rejuvenate him away from this drug

response of LC Nye is
If the medication makes you sick you need to. From IT I would recommend seeing your doctor immediately if the doctor may change the dose or medication.

response from Gard23
Effexor has a very short half-life, it’s just a little too late in the dosage may mean the beginning of the withdrawal has already occurred such as nausea.

Leave a Reply